# SDR USAAF01055

- Difficulty date: July 26, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: A20401978
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLT 9281 - EN ROUTE STL-CLT - DURING THE FLIGHT, THE RIGHT OVER-WING EMERGENCY EXIT DOORS BECAME UNLATCHED.  AFTER LANDING, THE EMERGENCY EXIT DOORS FELL OUT OF THE EMERGENCY EXIT OPENINGS ONTO THE EMERGENCY ROW SEATS.  MAINTENANCE REPLACED THE RIGHT SIDE OVER-WING EMERGENCY EXIT DOORS.  ACCOMPLISHED RIGHT AND LEAK CHECKS, AND FOUND OK.  (M)
